Like a year ago I realized that it was difficult for me to “shoot” when reaching an orgasm and the quality of the shoot was very little. It was basically a drip of cum, and in a very small amount. We men tend to worry about those things, so after some Googling I discovered that the main reason could be a low Testosterone level, which is common in men above 45 (I was 50).
Armed with that new knowledge I searched and found Testosterone on line, so bought it and started to take it. After about two weeks my shooting was strong and a bigger amount, which also came with a strong shaking of my body…what a pleasure!
Being happy with the results, I kept taking these pills. But some time ago I realized that no matter how much exercise I do and how I adapt my diet, I just cannot get rid of the “spare tire”, and also I am having a big fluid retention problem.
Back to Google I found that some of the side effects of Testosterone could be the retention of fluid and the formation of “Man Boobs”!
So now my dilemma is that I don’t want fluid retention and I want to loose weight; but at the other hand, I like the “shooting” part, and also I like my Man Boobs! You see, when in my male roll these Man Boobs are of no use, and even bad for the look, but when in my female roll, these Man Boobs are perfect, and I love them! As you can see in the pictures, they are not like a woman’s boobs, but for a man playing to be a woman for an afternoon, they are good enough.
I can picture myself wearing a wig, make up and just the lower part of a bikini (to hide my cock), while walking placidly on a beach, feeling like a woman that can attract some male eyes holding secret desires. LOL
I guess the only thing I can do for now is just stop taking the Testosterone pills for a while and watch the results; and come back to them in the future, as I need them. Somehow I feel like I got into a Booby Trap! LOL